Day 5

You’ve seen the drugs. The story of my side effects is going to be a long one, and will no doubt consist of several chapters. In the meantime, if anybody was in any doubt of what I feel like when the steroid crash starts to kick in and I have had a few doses of Oramorph, then feast your eyes on Day 5.

20140713-193733-70653372.jpg

I do not think I look like this today. I most certainly do not feel like this today and for the moment, I think that is all I can ask for.

EJB x

Advertisements
Tagged , , , , , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: